Texas, 2023Excessive Heat in Texas, July 12 to 13, 2023
July 12 to 13, 2023 · NWS FWD · 46 events in 46 counties and zones
Dangerously hot conditions plagued just about all of North and Central Texas in mid July, with heat indices at or above 110 along with ambient temperatures at or above 105.
Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 9
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 46
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Dangerously hot conditions plagued just about all of North and Central Texas in mid July, with heat indices at or above 110 along with ambient temperatures at or above 105.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jul 11, 11:43 PM CST, 17 minutes earlier.
Area forecast discussion, Jul 11, 11:43 PM CST, 17 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1243 AM CDT Wed Jul 12 2023
...New Short Term, Aviation...
.SHORT TERM... /NEW/
/Through Thursday/
As a subtropical ridge continues to nudge further east, very hot
and rain-free conditions will prevail. Temperatures will soar
into the mid 90s to 105+ degrees across the region both today and
Thursday. Much of the area will see dew points mix out to some
degree, but heat index values should still manage to soar to
105-112+ degrees. This is especially true for portions of East
Texas where dew points will likely remain in the mid to upper 70s
throughout the day. As a result, the Heat Advisory will likely be
upgraded to an Excessive Heat Warning for a good portion (if not
all) of the area and extended through Thursday in the near
future. Given there will be little relief from the heat each night
with temperatures only falling into the mid 70s to upper 80s, the
risk of heat-related illnesses will certainly be heightened over
the next couple of days. Be sure to take all necessary precautions
to protect yourself from the heat. Take frequent breaks in the
A/C if spending time outdoors, wear light-colored clothing, and
drink plenty of hydrating fluids.
With temperatures running nearly 10-15 degrees above normal, breezy
winds, and relative humidity falling to 20-30% each afternoon,
areas west of I-35 will have an increased threat for grass fire
starts beginning today. This is particularly true for any areas
that have largely missed out on recent rainfall. Take extra
precautions to prevent grass fire starts over the next few days.
Barnes
&&
.LONG TERM... /Issued 229 PM CDT Tue Jul 11 2023/
/Thursday Onward/
Heat and fire weather concerns will be at the forefront of weather
headlines through the latter half of the week before low rain
chances return over the upcoming weekend.
As the upper ridge axis continues to expand eastward, hot and dry
weather will prevail across North Texas Thursday through Saturday
with widespread triple-digit highs. As low-level moisture
progressively mixes out on a daily basis, dewpoints and resultant
heat index values will trend slightly lower each day, although
Heat Advisory criteria will still be met either by virtue of heat
indices (105+) and/or ambient temperatures (103+). The existing
product will likely be extended in time as the days go by.
One of the main stories this week could end up being the return
of elevated fire danger, especially west of I-35 where dewpoints
could mix into the mid 50s with RH values reaching the low 20s or
teens, accordingly. Quick wildfire growth/spread will be possible
when combined with daily southerly winds of 10-20 mph and
exceptionally hot temperatures.
By late Saturday and Sunday, a shortwave impulse traversing the
northern periphery of the ridge should result in widespread
convection in parts of Oklahoma. It's possible that some of this
activity (or at least a remnant boundary) spreads into North
Texas sometime late Saturday night or Sunday, and rain chances
have been indicated roughly along and north of Highway 380.
Convective chances could end up increasing locally if any boundary
still exists by Sunday afternoon which could result in additional
development near or within our forecast area. This will be the
next worthwhile rain opportunity in the forecast worth keeping an
eye on in the coming days. Seasonably hot and dry weather looks to
return through early next week as the ridge expands across most
of the Southern and Central Plains.
-Stalley
&&
.AVIATION... /NEW/
/06Z TAFs/
VFR will prevail through the period with no aviation concerns over
the next 24-30 hours. ESE winds will become southerly within the
next few hours. Wind speeds will remain near 10-15 knots, with a
few higher gusts possible later this morning through the afternoon.
Barnes
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 82 103 82 102 80 / 5 0 5 0 0
Waco 79 104 78 103 77 / 0 0 0 0 0
Paris 78 95 78 94 78 / 10 5 5 0 5
Denton 80 104 80 104 80 / 5 0 5 0 5
McKinney 79 99 80 98 79 / 5 0 5 0 0
Dallas 81 104 81 103 80 / 5 0 5 0 0
Terrell 78 100 78 99 77 / 5 0 5 0 0
Corsicana 80 103 80 102 79 / 0 0 0 0 0
Temple 78 105 77 104 76 / 0 0 0 0 0
Mineral Wells 78 107 80 106 78 / 5 0 5 0 5
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM CDT Wednesday for TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.
&&
Hazardous weather outlook, Jul 11, 11:46 PM CST, 14 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1246 AM CDT Wed Jul 12 2023
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-130015-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1246 AM CDT Wed Jul 12 2023
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hot and humid weather will continue through early next week with
afternoon heat index values reaching between 105 and 113 degrees
each day.
Low chances for thunderstorms return to North Texas Saturday night
and Sunday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Excessive Heat, Anderson
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Anderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Bell
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Bell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Bosque
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Bosque forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Collin
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Collin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.188, -96.572 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Comanche
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Comanche forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.948, -98.558 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Cooke
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Cooke forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.639, -97.213 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Coryell
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Coryell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Dallas
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Dallas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.767, -96.778 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Delta
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Delta forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.386, -95.672 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Denton
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Denton forecast zone
- Injuries
- 9 direct, 0 indirect
- Reported by
- Official NWS Observations
- Coordinates
- 33.205, -97.117 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110. During these 2 days, Denton County Public Health reported 1 case of heat stroke, 4 cases of heat exhaustion, and 4 other cases of other heat-related illnesses.
Excessive Heat, Eastland
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Eastland forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.327, -98.832 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Ellis
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Ellis forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.348, -96.794 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Erath
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Erath forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.236, -98.218 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Falls
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Falls forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.253, -96.936 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Fannin
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Fannin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Freestone
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Freestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -96.149 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Grayson
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Grayson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.627, -96.678 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Hamilton
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Hamilton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -98.111 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Henderson
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Henderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Hill
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Hill forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.991, -97.132 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Hood
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Hood forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Hopkins
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Hopkins forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.150, -95.564 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Hunt
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Hunt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Jack
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Jack forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Johnson
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Johnson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Kaufman
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Kaufman forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Lamar
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Lamar forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Lampasas
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Lampasas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Leon
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Leon forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.297, -95.996 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Limestone
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Limestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.546, -96.580 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, McLennan
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- McLennan forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Milam
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Milam forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Mills
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Mills forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.495, -98.595 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Montague
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Montague forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Navarro
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Navarro forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Palo Pinto
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Palo Pinto forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Parker
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Parker forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Rains
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Rains forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Robertson
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Robertson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Rockwall
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Rockwall forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.898, -96.408 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Somervell
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Somervell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Stephens
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Tarrant
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Tarrant forecast zone
- Deaths
- 1 direct, 0 indirect
- Reported by
- Official NWS Observations
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110. The Tarrant County Medical Examiner's Office attributed a death on July 15th to Hyperthermia. Temperatures on this day were around 100 degrees.
Excessive Heat, Van Zandt
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Van Zandt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Wise
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Wise forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.216, -97.654 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
Excessive Heat, Young
- When
- July 12, 12:00 AM CST to July 13, 7:00 PM CST
- Where
- Young forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
Excessive heat returned to the region with temperatures at or above 105 along with heat indices at or above 110.
- Excessive Heat
- Heat at or above the local excessive heat warning criteria, or heat that caused deaths.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in Iowa, July 12, 2023EF2 · 16 events
- Excessive Heat in Oklahoma, July 12 to 13, 20239 injured · 24 events
- Wildfire in Washington, July 12 to 14, 2023$800,000 · 1 event
- Flash Flooding and Hail in Missouri, July 12 to 14, 2023$285,000 · 1.5 in hail · 16 events
- Tornadoes and Damaging Winds in Nebraska, July 12, 2023EF1 · 48 events
- Hail and Damaging Winds in Missouri, July 12, 2023$100,000 · 1 in hail · 17 events
- Excessive Heat in Oklahoma, July 12 to 14, 202361 events
- Tornadoes in Michigan, July 12, 2023$50,000 · EF1 · 2 events
- Flash Flood and Damaging Winds in Kansas, July 12 to 13, 2023$100,000 · 61 kt wind · 8 events
- Tornado and Flash Flooding in Arkansas, July 12, 2023$15,000 · EF1 · 21 events
- Tornadoes and Damaging Wind in Illinois, July 12, 20231 injured · EF1 · 18 events
- Damaging Winds in Michigan, July 12, 2023$42,000 · 55 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1124540, 1124544, 1124545, 1124546, 1124547, 1124548, 1124550, 1124551, 1124552, 1124553, 1124554, 1124555, 1124556, 1124557, 1124558, 1124559, 1124560, 1124561, 1124562, 1124563, 1124564, 1124565, 1124566, 1124568, 1124569, 1124570, 1124571, 1124572, 1124573, 1124574, 1124575, 1124576, 1124577, 1124578, 1124579, 1124580, 1124581, 1124582, 1124583, 1124584, and more.